# SDR SWAA2025062383727

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,977 hours, 37,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS REPORTED A EXHAUST SMELL ON A CLIMBOUT. NO ABNORMAL SMELLS OR INDICATION ON THE COCKPIT OR AFT SECTION OF THE AIRPLANE <[01].  C/W CONDITIONAL INSPECTION PER MM 05-51-56.  R&R BOTH PACKS COALESCER BAGS PER MM 21-51-05.  R&R RECIRCULATION AIR FILTER PER MM 21-25-01.  CHECKED EACK PACK SEPERATELY WITH APU AND ENGINES.  NO FURTHER SMELLS NOTED.
